# SDR QXEA200400286

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 4,598 hours, 3,353 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Louver
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ACM EXHAUST LOUVER MISSING FROM EXHAUST DUCT. INSTALLED RIGHT HAND ACM EXHAUST DUCT POUVER ASSEMBLY IAW CRJ SRM 51-42-06.
